# SDR CA011012008

- Difficulty date: May 29, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft time: 14,706 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 6710 · Main Rotor Control
- Part: Servo Valve
- Part number: 1565202535
- Condition: Failed
- Location: Main Rotor
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H, A

## Discrepancy

(CAN) A/C IN LOGGING OPS NEAR SAYWARD, BC. AS PILOT MADE HIS APPROACH TO LOG LDG& INITIATED FLARE TO SLOW DOWN HIS APPROACH, A/C'S NOSE ABRUPTLY PITCHED UP & CONTINUED TO DO SO EVEN WITH FULL FWD CYCLIC APPLIED. A/C FINALLY LEVELED OFF THEN BEGAN VIOLENTLY PITCHING UP & DOWN. CNTL OF A/C REGAINED BY SHUTTING OFF 1ST STAGE HYDRAULIC SYS. WITH SYS REMAINING TURNED OFF PILOT SET DOWN LOAD OF LOGS & THEN RETURNED TO SERVICE LANDING MAKING UNEVENTFUL LDG. AFTER LDG PILOT CARRIED OUT FULL HYDRAULIC SERVO CHECK & FOUND CYCLIC COULD NOT BE MOVED FWD WITH 1ST STAGE HYDRAULIC SYS ON. MAIN ROTOR TANDEM SERVO INST IN FOR & AFT POS WAS REPL & A/C RT-SRV.
